# SDR SWAA2021111537995

- Difficulty date: October 27, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737*
- Aircraft serial: 36888
- Aircraft time: 45,503 hours, 27,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB FLOOR SUPPORT AT WL 153; WL 7; STA 767+6 AND STA 767+14. ; CORROSION IS LOCATED AT LBL 7; NOT WL 7. / [01] VERIFIED PARTIAL UPDATES STEP 1; 2.; [02] VERIFIED UPDATED STEPS 1 AND 2 COMPLETE; [03] ALL ITEMS ARE COMPLETE; [04] CORRECTION FOR STEP 2 DAMAGE EVALUATION: LOCATION IS BS 767+14; WL 153; LBL 7; [05] ALL WORK STEPS COMPLETE; REQUESTING FINAL BUYOFF; [06] VERIFIED ALL WORK COMPLETE. VERIFIED CORRECTIVE ACTION 4.
